# SDR AALA20141027001

- Difficulty date: October 27, 2014
- Submitted: October 29, 2014
- Operation: Air carrier
- Aircraft: N781AN
- Make and model: Boeing 777223
- Aircraft serial: 29586
- Aircraft time: 59,711 hours, 7,293 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7024091142
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 1 DOOR AFT EMER LIGHT ASSEMBLY BROKEN.  REPLACED LIGHT ASSEMBLY FOR LT NR 1 DOOR AFT EMER LIGHTS.  OPERATIONS CHECKED NORMAL.
